MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G151
Medical Device Problem Codes Signal Artifact/Noise (1036); Pacing Problem (1439); Failure to Read Input Signal (1581); Under-Sensing (1661)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/23/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) was reported to have passed away on (b)(6) 2026.An initial review indicated the patient had four treated and one non-sustained ventricular tachycardia from the date of their passing.Boston scientific discussed these episodes with the field and confirmed there was evidence of undersensing of ventricular fibrillation (vf), which resulted in instances of inappropriate pacing.Low amplitude measurements were also noted in some of the episodes.Due to the timing of these episodes, it cannot be ruled out that undersensing and inappropriate pacing may have deteriorated the patient's condition, which inevitably led to their passing.All evidence indicates the crt-d remains in situ and no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
A risk review was completed and confirmed that the event of undersensing was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation summary: with all the available information, boston scientific concludes the allegations in this complaint have not been confirmed as there was not enough information provided in the complaint and the product has not been returned for analysis.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Device technical analysis: this product has not been returned back to boston scientific, and as a result, laboratory analysis could not be conducted.Labeling review: review of labeling determined the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Investigation conclusion: the cause not established investigation conclusion was selected because the reason for the alleged observations could not be determined.
 
Event or Problem Description

Brand Name
DYNAGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24646192
Report Number2124215-2026-15418
Device Sequence Number10207430
Product Code NIK
UDI-Device Identifier00802526534638
UDI-Public(01)00802526534638(17)220807
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/06/2022
Device Model NumberG151
Device Catalogue NumberG151
Device Lot Number141499
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/18/2026
Date Device Manufactured08/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient SexMale